# SDR FDEA201006082041

- Difficulty date: June 8, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N8722
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR RT SHEAR WEB OTBD SUPPORT ANGLE HAS CORROSION AROUND   FASTENERS AT STA 1600-1620.  REMOVED ANGLE SUPPORT OUT OF LIMITS IAW SRM  51-40-02 CHECKED LIMITS ORIG MAT .090 LOSS .025.  REMAINING .065 IAW SRM 53-60-13 LOCATED 7 DRILLED NEW ANGLE SUPPORT IAW SRM 51-40-05 INSTALLED NEW ANGLE SUPPORT IAW SRM 51-40-02.
